Vol. 22(2021) No. 2



  Caristi's and Downing-Kirk's fixed point theorems on bipolar metric spaces
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 785-794, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.51

Authors: Kübra Özkan, Utku Gürdal and Alİ Mutlu

Abstract: In this paper, we give some new fixed point results over bipolar metric spaces, that extend Caristi's and Downing-Kirk's fixed point theorems.

Key Words and Phrases: Bipolar metric space, fixed point, Caristi map, completeness.

2010 Mathematics Subject Classification: 54E50, 47H10, 54H25.

Published on-line: July 1st, 2021.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review